[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPp] Pump problems

> palpated under his skin at the center of the redness.  Ben responed to
> warm soaks and antibiotics.  I had called my endo earlier last week
> thinking to switch to Novolog, because of the unexplained highs and his
> sugars getting higher after 1 1/2 day on Humalog that had been occuring
> now for a while, but he did not feel that was the problem or a good
> reason to go through the switch.  Sorry that this is so long.  I was

Most people in the medical profession have no experience or knowledge
about reactions to Humalog or Novolog for that matter. The incidence rate
is so low that they might only see a few such cases in their practice and
the symptoms look very much like many other site problems or mishandling
on the part of the user.

> wondering if any one is diluting Novolog?  and what are they using for
> Diluent?

See the Links page of the web site, Novolog section.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml